# SDR DALA2015072104594

- Difficulty date: July 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 68,196 hours, 30,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 30-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41L BETWEEN FRAMES  30+15 TO 35.   REPLACED THE STRINGER IAW SRM 51-72-11, DWG D53231626 AND D53372507.
